MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST

ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST
Catalog Number 09315268160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's serum sample that was auto-diluted onboard while tested with elecsys probnp g2 (probnp ii) assay on a cobas e411 immunoassay analyzer when compared to an e601 immunoassay analyzer.Initial result: 3600 pg/ml accompanied by a data flag and diluted as a 100x auto-dilution.The result was questioned by the provider as it did not match the patient's clinical history.The sample was then repeated on e601 and the repeat result was 970 pg/ml.The repeat result was deemed to be correct.Reportedly, an amended report with the correct results was issued.
 
Additional Manufacturer Narrative
The probnp ii reagent expiration date was not provided.The cobas e411 disk serial number was (b)(6).Qc was in range before and after the sample was tested.The field service engineer did a performance check and the instrument was performing within specifications.Precision studies were performed and they were within specifications.The customer performed qc and was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The investigation determined the event was consistent with a product handling issue at the customer site (re-using barcodes, re-using disk positions, programming the test for dilution manually, or altering the instrument manager rules).

Brand Name
ELECSYS PROBNP II
Common Device Name
NATRIURETIC PEPTIDE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18354461
Report Number1823260-2023-04095
Device Sequence Number6594693
Product Code NBC
UDI-Device Identifier07613336191569
UDI-Public07613336191569
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K210546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09315268160
Device Lot Number722426
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale